# SDR UALA2011100505387

- Difficulty date: October 4, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 74,819 hours, 23,467 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY, MAIN FRAME4 DENTED ON INBOARD FLANGE.  TRIMMED OUT DAMAGED AREA OF FLANGE, FABRICATED A REPAIR DOUBLER AND INSTALLED PER SRM 53-00-07, REPAIR 5.  MAJOR REPAIR.
